Please use this identifier to cite or link to this item:
Title: Positive solutions for a class of fractional boundary value problems with fractional boundary conditions
Authors: Azman, I.
Jleli, M.
López Brito, María Belén 
Sadarangani Sadarangani, Kishin Bhagwands 
Samet, B.
UNESCO Clasification: 12 Matemáticas
Keywords: Fractional boundary value problem
Fractional integral boundary condition
Mixed monotone operator
Issue Date: 2018
Journal: Journal of Nonlinear Science and Applications 
Abstract: In this paper, we study the solvability of a nonlinear fractional differential equation under fractional integral boundary conditions. Via a mixed monotone operator method, some new results on the existence and uniqueness of a positive solution for the considered model are obtained. Moreover, we provide iterative sequences for approximating the solution. Some examples are also presented in order to illustrate the obtained result.
ISSN: 2008-1898
DOI: 10.22436/jnsa.011.02.06
Source: Journal of Nonlinear Science and Applications [ISSN 2008-1898], v. 11 (2), p. 237-251
Appears in Collections:Artículos
Adobe PDF (1,67 MB)
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.